Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Non-positively curved complexes of groups and boundaries

Alexandre Martin

Geometry & Topology 18 (2014) 31–102
Bibliography
1 J Behrstock, C Druţu, L Mosher, Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity, Math. Ann. 344 (2009) 543 MR2501302
2 M Bestvina, Local homology properties of boundaries of groups, Michigan Math. J. 43 (1996) 123 MR1381603
3 M Bestvina, M Feighn, A combination theorem for negatively curved groups, J. Differential Geom. 35 (1992) 85 MR1152226
4 M Bestvina, G Mess, The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469 MR1096169
5 B H Bowditch, A topological characterisation of hyperbolic groups, J. Amer. Math. Soc. 11 (1998) 643 MR1602069
6 B H Bowditch, Convergence groups and configuration spaces, from: "Geometric group theory down under" (editors J Cossey, C F Miller III, W D Neumann, M Shapiro), de Gruyter (1999) 23 MR1714838
7 B H Bowditch, Tight geodesics in the curve complex, Invent. Math. 171 (2008) 281 MR2367021
8 M R Bridson, Geodesics and curvature in metric simplicial complexes, from: "Group theory from a geometrical viewpoint" (editors É Ghys, A Haefliger, A Verjovsky), World Sci. Publ. (1991) 373 MR1170372
9 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
10 P E Caprace, A Lytchak, At infinity of finite-dimensional CAT(0) spaces, Math. Ann. 346 (2010) 1 MR2558883
11 G Carlsson, E K Pedersen, Controlled algebra and the Novikov conjectures for $K$– and $L$–theory, Topology 34 (1995) 731 MR1341817
12 M Coornaert, T Delzant, A Papadopoulos, Géométrie et théorie des groupes: Les groupes hyperboliques de Gromov, Lecture Notes in Mathematics 1441, Springer (1990) MR1075994
13 J M Corson, Complexes of groups, Proc. London Math. Soc. 65 (1992) 199 MR1162493
14 F Dahmani, Classifying spaces and boundaries for relatively hyperbolic groups, Proc. London Math. Soc. 86 (2003) 666 MR1974394
15 F Dahmani, Combination of convergence groups, Geom. Topol. 7 (2003) 933 MR2026551
16 T Delzant, Sur l'accessibilité acylindrique des groupes de présentation finie, Ann. Inst. Fourier (Grenoble) 49 (1999) 1215 MR1703085
17 C H Dowker, Topology of metric complexes, Amer. J. Math. 74 (1952) 555 MR0048020
18 A N Dranishnikov, On Bestvina–Mess formula, from: "Topological and asymptotic aspects of group theory" (editors R Grigorchuk, M Mihalik, M Sapir, Z Šunik), Contemp. Math. 394, Amer. Math. Soc. (2006) 77 MR2216707
19 F T Farrell, J F Lafont, $E\!\mathcal{Z}$–structures and topological applications, Comment. Math. Helv. 80 (2005) 103 MR2130569
20 E M Freden, Negatively curved groups have the convergence property, I, Ann. Acad. Sci. Fenn. Ser. A I Math. 20 (1995) 333 MR1346817
21 R Gitik, M Mitra, E Rips, M Sageev, Widths of subgroups, Trans. Amer. Math. Soc. 350 (1998) 321 MR1389776
22 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
23 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
24 A Haefliger, Extension of complexes of groups, Ann. Inst. Fourier (Grenoble) 42 (1992) 275 MR1162563
25 I Kapovich, The combination theorem and quasiconvexity, Internat. J. Algebra Comput. 11 (2001) 185 MR1829050
26 H A Masur, Y N Minsky, Geometry of the complex of curves, I: Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
27 D Meintrup, T Schick, A model for the universal space for proper actions of a hyperbolic group, New York J. Math. 8 (2002) 1 MR1887695
28 M Mj, P Sardar, A combination theorem for metric bundles, Geom. Funct. Anal. 22 (2012) 1636 MR3000500
29 D Osajda, P Przytycki, Boundaries of systolic groups, Geom. Topol. 13 (2009) 2807 MR2546621
30 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
31 Z Sela, Acylindrical accessibility for groups, Invent. Math. 129 (1997) 527 MR1465334
32 C J Tirel, $\mathcal Z$–structures on product groups, Algebr. Geom. Topol. 11 (2011) 2587 MR2836296
33 P Tukia, Conical limit points and uniform convergence groups, J. Reine Angew. Math. 501 (1998) 71 MR1637829